# SDR SIMA20140623003

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 35,210 hours, 31,803 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Unknown
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRANSPONDER & TCAS FAILED EN ROUTE.  PERFORMED OPERATIONS CHECK OF TCAS SYS IAW AMM 34-43-00.  OPERATIONS CHECKED GOOD.  REFER TO ITEM 3 FOR TRANSPONDER ISSUE.
